Latest Discussions View all topics
|Welcome to the new TuDiabetes forum, hosted by Discourse!||7||1074||4|
|Getting started on our New Website!||13||1275||6|
|Please Report TuDiabetes Website Issues||255||1605||75|
|Word Association Game||585||1068||7|
|How Are You Feeling?||1||14||1|
|Diacop on th Beat!||1||18||0|
- Keep all conversation in the main room PG13
- Do not use the chat for any form of promotion, including promotion of events, services, products, unapproved fundraising, and research.
- Members should never advise other members to start, stop, or change a dose of a medication that is routinely prescribed, controlled, or overseen by a medical professional.
- Use your common sense and common courtesy! We are real people here, with feelings, even though we can't see each other. So be kind. Be polite. Bring your best self to these interactions so that we may all feel safe and welcome in the chatroom.